Please use this identifier to cite or link to this item: https://libr.msu.by/handle/123456789/5921
Full metadata record
DC FieldValueLanguage
dc.contributor.authorМорозов, Н. П.-
dc.date.accessioned2018-03-16T08:43:41Z-
dc.date.available2018-03-16T08:43:41Z-
dc.date.issued1984-
dc.identifier.citationМорозов, Н. П. О периодических решениях одной системы уравнений / Н. П. Морозов // Дифференциальные уравнения. – 1984. – Т. ХХ. – № 5. – С. 904–905.ru_RU
dc.identifier.urihttp://libr.msu.by/handle/123456789/5921-
dc.language.isootherru_RU
dc.publisherНаука и техникаru_RU
dc.subjectМатематикаru_RU
dc.titleО периодических решениях одной системы уравненийru_RU
dc.typeArticleru_RU
Appears in Collections:Научные публикации

Files in This Item:
File Description SizeFormat 
4945m.pdf565,26 kBAdobe PDFThumbnail
View/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.